Diphenhydramine, or more commonly known as Benadryl, as I'm sure you know get you high. However, it is quite a risky drug to do.
Diphenhydramine is a Delirient, the same category of drugs at Datura, sometime called the Devil or Evil plant. There is a good reason for this. Both drugs involve an onset of fear or sense of doom and frightening hallucinations.
For Diphenhydramine, the most common hallucination is that of spiders, either many little ones, or a few very large ones. Another common reported hallucination is of shadow people that appear to be threatening. This, however, I have never seen and believe to simply be a peripheral vision trick. I say this coming from experience, and from the few times I have done it, my vision has become darker, shaky, and a vibrating striped pattern. Friends and others have reported other hallucinations, usually of giant bugs, death, fire, or spirits. I have also seen small gremlin type creatures.
Once tripping, the body will fell very heavy, and is the first sign of the onset of the experience. This is because Diphenhydramine is an anti-histamine. Anti-histamines keep your body from heating up and swelling around infections, bruises, or bug bites. Since histamine (the chemical that does those things) is a blood product, diphenhydramine affects the blood and circulatory system. Large amounts of it, such as the ones needed to trip, will slightly thin the blood and slow the circulation, thus making your body less efficient and less supplied. Once the trip is on, depending on dosing amount and the individual, motor and speech function will be slightly to severely impaired.
Threshhold amount for recreational use is about 250-300mg, and the LD50 is 500mg, but doses upwards of 800mg have been taken without the occurrence of death or (known) serious damage.
Knowledge is power, do your research and make an informed decision.